Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008, Article ID 236269, 9 pages
http://dx.doi.org/10.1155/2008/236269
Research Article

Strong Convergence Theorem for Two Commutative Asymptotically Nonexpansive Mappings in Hilbert Space

School of Mathematics and Statistics, Southwest University, Chongqing 400715, China

Received 20 June 2008; Accepted 8 December 2008

Academic Editor: Enrico Obrecht

Copyright © 2008 Jianjun Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

is a bounded closed convex subset of a Hilbert space , and are two asymptotically nonexpansive mappings such that . We establish a strong convergence theorem for and in Hilbert space by hybrid method. The results generalize and unify many corresponding results.